Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sleeplessness due to palpitations at night. Thyroid and blood test results normal. Other reasons?

I wake up in the middle of the night and my heart is flip flopping and I can feel it pounding on my mattress. No other symptoms...... Just it acting really weird. Had my thyroid , fsh and other gynecological bloodwork and all that came back normal. Going to my regular doctor next week for other bloodwork.......just want a quick what could it possibly be answer.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM
I read your mail in detail and wants to help you. As per your mail you might have AF (Atrial Fibrillation) or PSVT (Paroxysmal supraventricular tachycardia). But needs to be investigated and wants to know more history:
1. Heart rate at the time of episode?
2. Frequency of the episodes?
3. Your age?
4. To what time this episode occur?
For proper diagnosis try to do the EKG at the time of episode.Alone EKG is sufficient to get to the diagnosis. Also it may occur due to stress or anxiety. So consult your doctor and investigate it.
Best Wishes
Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor